Dufresnoy, Alain
Sur l’opérateur d '' et les fonctions différentiables au sens de Whitney
Annales de l'institut Fourier, Tome 29 (1979) no. 1 , p. 229-238
Zbl 0387.32011 | MR 80i:32050 | 3 citations dans Numdam
doi : 10.5802/aif.736
URL stable : http://www.numdam.org/item?id=AIF_1979__29_1_229_0

À l’aide des estimations de Hörmander pour l’opérateur d , on montre pour certains fermés de C n un résultat sur la nullité de la d -cohomologie pour les formes de type (p,q) à coefficients dans l’espace des fonctions différentiables au sens de Whitney.
Using Hörmander’s estimates for ¯, we prove, for some closed sets in C n a vanishing result of ¯-cohomology for (p,q) forms with coefficients in Whitney-differentiable functions.

Bibliographie

[1] L. Hormander, An introduction to complex analysis in several variables, The University series in higher Mathematics, D. Van Nostrand Company.

[2] J.J. Kohn, Global regularity for ∂ on weakly pseudo-convex manifolds, Trans. Amer. Math. Soc., 181 (1973), 273-292. MR 49 #9442 | Zbl 0276.35071